Skip to content
Itchy, buring nipples?
avatar
DeaMom posted:
Whenever my son is breast fed directly from the breast, shortly after my nipples burn or itch. (He does not have thrush) If I express milk with the pump sometimes I have the same problem. Does/has anyone have this problem? What can I do to stop the itching and buring? What can be causing the burning and itching?

The last time I had nipple discomfort my doctor said I had a vaginal yeast infection. I did not have any vaginal itching, buring or discharge. (I was a bit more wet than usual though.) He said he saw white stuff that resembled cottage cheese. He prescribed diflucan and I took it. When my lab results came back the test for yeast infection was negative...(i did the labs before I took the diflucan). He explained yeast can be cause by two different (something - I forgot what he said) mono...Anyway, has anyone had/has this problem?

Also, my son has been more gassy than usual...could this be related to my nipples being itchy/burning?
Reply
 
avatar
MommaMaggieMoo responded:
I have the exact same problem. That's why I found this website. I use hot packs to ease the pain...but that is only a temperaty solution. I have no idea what the cause of the burn/itch is.
 
avatar
sweets1988 responded:
sounds like thush. its a type of yeast infection in the breast & nipple, and also lives in your childs mouth. check them for white patches too thick to be milk left overs, on the tongue and cheeks. its not fun so if it is thrush hop on treatment asap


Spotlight: Member Stories

My name is Farin. I'm 22 and a first-time mommy. My husband is a Marine and I work part-time as a pharmacy technician. My daughter, Jazlyn, was bo...More

Helpful Tips

Want to read "discussions" only?
Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
Was this Helpful?
10 of 18 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.